# SDR 2002UALA01845

- Difficulty date: December 5, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 12,556 hours, 1,871 cycles
- Engine: Pwa PW4090
- System (JASC): 2710 · Aileron Control System
- Part: Flaperon
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED FISHTAILING, LASTING 30 SECONDS.  SYNOPTIC INDICATED INDEPENDENT CYCLING OF LT & RT FLAPERONS NEAR FULL UP DEFLECTION. AFTER 3-4 CYCLES OPS NORMAL. AUTOPILOT ENGAGED DURING ENCOUNTER, FL380. NO FMC DIRECTED TURNS.
